Antibiotic-associated acute vanishing bile duct syndrome: a pattern associated with severe, prolonged, intrahepatic cholestasis.

@article{Davies1994AntibioticassociatedAV,
  title={Antibiotic-associated acute vanishing bile duct syndrome: a pattern associated with severe, prolonged, intrahepatic cholestasis.},
  author={M. P. H. Davies and R. F. Harrison and Elwyn E Elias and Stefan G. H{\"u}bscher},
  journal={Journal of hepatology},
  year={1994},
  volume={20 1},
  pages={112-6}
}
We report cases of amoxycillin- and flucloxacillin-induced liver damage associated with an acute vanishing bile duct syndrome. Ductopenia was present at the time of first liver biopsy, 3 weeks and 3 months after administration of the two drugs, respectively. Ductopenia apparently occurred as the primary lesion, with no evidence of accompanying portal tract inflammation. Subsequent biopsies showed a persistent paucity of ducts, accompanied by increasing features of chronic cholestasis… CONTINUE READING
16 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 16 extracted citations

Similar Papers

Loading similar papers…